my period had ended on 17th july of thz month n i had unprotected sex with my bf on 28th of this month,And i taken i pill after 4 hours ant the next day morning bleeding is happen to me,am so worrying.why this bleeding happen to me?chould u tell me plzzz..
Welcome to ehealthforum,
Your symptoms could be attributed to the emergency contraceptive pill use (as a result of high dosage of hormones contained in them). If you have taken emergency contraceptive pills (ECP) within 48 hours of the unprotected sexual contact, it should work in preventing pregnancy. Since it contains high doses of hormones, it can disrupt your normal hormonal pattern, and cause bleeding and period abnormalities. Withdrawal bleeding usually occurs after about 5-7 days of taking the ECP which could be the cause for the bleeding you experienced after taking ECP. Wait and watch for your next periods/withdrawal bleeding which might be delayed.
If you develop symptoms suggestive of pregnancy, or if you miss periods, or if you suspect to be pregnant, visit your doctor/gynecologist for further examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Take adequate rest. Drink plenty of water. Maintain healthy diet. If you intend to remain sexually active, consider visiting your gynecologist to get started on suitable regular birth control measures to be protected (after your periods). Be regular with birth control use as instructed. Avoid having unprotected sexual contact and repeated use of ECPs.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.